# SDR DALA1137349880

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB AT STA 215 LIGHTENING HOLE HAS CRACK.  STOP DRILLED CRACK AT FLOOR WEB BY LIGHTENING HOLE STA 218 IAW DC9 SRM 53-01 FIG 2.  FABRICATED REPAIR DOUBLER IAW SRM 51-70-4 FIG 2.  INSTALLED DOUBLER FLOOR WEB STA 215 IAW SRM  51-30-2.
